Key result
A 74-year-old woman developed heparin-induced thrombocytopenia and asymptomatic pulmonary embolism after 11 days of heparin bridging therapy, which resolved upon switching to argatroban.
Case Report (n=1)
No
This case highlights the importance of prompt recognition and treatment of heparin-induced thrombocytopenia with alternative anticoagulation.
症例は関節リウマチで治療中の74歳女性.転倒して体動困難となり当科を受診した.単純X線上,右大腿骨頚部骨折と診断し,手術を予定した.脳梗塞の既往があり,抗血小板薬を内服していたため他院に待機入院の上,ヘパリンへの置換を行った.受傷後11日目に当院に転入院した際,受傷日に17万/μlであった血小板数が6.4万/μlと著明に減少していた.臨床的に出血を示唆する所見は無く,ヘパリン起因性血小板減少症(HIT)の臨床診断指標となる4T's scoreが6点と高スコアであったため,HITを強く疑った.造影CT検査を行ったところ,肺動脈本管から右下肺動脈および右大腿静脈に血栓を認めた.直ちにヘパリンを中止して抗トロンビン薬の投与を行うことで,病態は改善した.血清学的検査によりHITの確定診断を得た.HITは抗凝固薬であるヘパリンが凝固を過剰に促進させる病態であり,発症を疑った場合には早急な対応を要する.
No takes yet. Share an insight, caveat, or question.
宣彰 et al. (2017) conducted a case report in Heparin-induced thrombocytopenia (HIT) and pulmonary embolism (n=1). Heparin bridging therapy was evaluated on Development of HIT and clinical course. A 74-year-old woman developed heparin-induced thrombocytopenia and asymptomatic pulmonary embolism after 11 days of heparin bridging therapy, which resolved upon switching to argatroban.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context:
More from Orthopedics & Traumatology